# SDR DALA2016041402943

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 62,031 hours, 20,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 440-450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CREASE BEAM INNER CHORD HAS CORROSION AT STA 440-450 LEFT SIDE. FOUND CORROSION ON CREASE BEAM AT BS 445 TO BE OUT OF LIMITS100%  MATERIAL LOSS. REPAIRED BEAM FROM BS 430-470 LEFT SIDE. IAW B757-200 SRM 53-00-13 REPAIR 1 PAGE 201 TO 210, SRM 53-30-13 ALLOWABLE DAMAGE 1, AMM 51-21-00 PAGE 1, AMM 51-24-03 PAGE 1-3.
